Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The Mises yield condition for rotationally symmetric shells


Author: P. G. Hodge Jr.
Journal: Quart. Appl. Math. 18 (1961), 305-311
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/118098
MathSciNet review: 118098
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The stress state in a rotationally symmetric shell under small displacements is characterized by the direct stresses and moments in the circumferential and longitudinal directions. If the shell material is perfectly plastic, it is desirable to express the material yield condition in terms of these stress resultants. Previous investigations have obtained this yield condition in certain special cases and for the maximum shear stress criterion in the general case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00


Additional Information

DOI: https://doi.org/10.1090/qam/118098
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society